Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 19, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Sep 7, 2007, 1:56 PM CDT for Randall County, Texas. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 7, 2007, 1:56 PM CDT (18:56 UTC)
- Expired
- Sep 7, 2007, 5:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Whole counties
County Randall County, TX
The radar
The Amarillo radar (KAMA), 34 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 2:28 PM CDT | FLASH FLOOD | Canyon, TX | EXTENSIVE FLOODING IN AND AROUND CANYON WITH WATER FLOWING INTO SOME HOMES. |
| Sep 7, 2:58 PM CDT | FLASH FLOOD | 1 S Canyon, TX | SPOTTER JUST SOUTH OF CANYON ON HWY 87 INDICATED WATER WAS CURB TO CURB. ALSO ESTIMATED THAT WATER DEPTH WAS NEAR 12 INCHES IN SOME SPOTS AND WAS FILLING UP THE MEDIANS. |
| Sep 7, 3:51 PM CDT | FLASH FLOOD | Canyon, TX | U.S. HIGHWAY 87 IN CANYON WAS FLOODED |
| Sep 7, 4:19 PM CDT | FLASH FLOOD | Canyon, TX | U.S. HIGHWAY 87...INTERSTATE 27 REMAINED FLOODED...TX DOT WARNED SOUTHBOUND TRAFFIC FROM AMARILLO TO CANYON |
| Sep 7, 4:30 PM CDT | FLASH FLOOD | 1 Wsw Canyon, TX | 9TH AVENUE WAS FLOWING LIKE A STREAM...DUMPSTERS AND LARGE TIMBER WAS FLOATING DOWN THE STREET...WATER WAS ENTERING JUNIOR HIGH SCHOOL AND INTERMEDIATE SCHOOL |
| Sep 7, 4:30 PM CDT | FLASH FLOOD | Canyon, TX | VEHICLES AND OTHER STORAGE ITEMS WERE WASHED OUT OF GARAGES AT PALO DURO RETIREMENT VILLAGE |
| Sep 7, 4:34 PM CDT | FLASH FLOOD | Canyon, TX | INTERSTATE 27 CLOSED AT EXIT 106...U.S. HIGHWAY 87 FLOODED...SOUTHBOUND TRAFFIC FROM AMARILLO TO CANYON CONTINUED TO BE ALERTED |
| Sep 7, 4:45 PM CDT | FLASH FLOOD | Canyon, TX | RUNOFF FROM BRIDGE WASHED 300 YARDS OF CALICHE AWAY FROM CONSTRUCTION SITE NEAR HIGHWAY 87 AND HIGHWAY 60 INTERSECTION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 6.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1075 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KAMA 071859 FFWAMA TXC381-072200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 156 PM CDT FRI SEP 7 2007 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL RANDALL COUNTY IN THE PANHANDLE OF TEXAS... THIS INCLUDES THE CITY OF CANYON... * UNTIL 500 PM CDT * AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL AMOUNTS IN EXCESS OF 2 INCHES PER HOUR IN AND AROUND THE CITY OF CANYON. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING FLASH FLOODING AS THEY CONTINUE MOVING NORTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE TANGLEWOOD. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3479 10213 3481 10166 3510 10167 3512 10211 $$ ANDRADE
2 follow-up statements
000 WGUS74 KAMA 071941 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 236 PM CDT FRI SEP 7 2007 TXC381-072200- RANDALL TX- 236 PM CDT FRI SEP 7 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR CENTRAL RANDALL COUNTY... AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL AMOUNTS IN EXCESS OF 2 INCHES PER HOUR IN AND AROUND THE CITY OF CANYON. THERE HAVE BEEN NUMEROUS REPORTS BY LOCAL BROADCAST MEDIA... TRAINED WEATHER SPOTTERS...AND LOCAL LAW ENFORCEMENT OFFICIALS OF EXTENSIVE FLOODING IN AND AROUND THE CITY OF CANYON WITH WATER FLOWING INTO SOME HOMES. THE CLUSTER OF STORMS PRODUCING THE FLASH FLOODING WAS MOVING NORTHEAST AT 25 MPH...WITH ADDITIONAL STORMS DEVELOPING TO THE SOUTHWEST OF CANYON. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3479 10213 3481 10166 3510 10167 3512 10211 $$ ANDRADE
000 WGUS74 KAMA 072041 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 338 PM CDT FRI SEP 7 2007 TXC381-072200- RANDALL TX- 338 PM CDT FRI SEP 7 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR CENTRAL RANDALL COUNTY... AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A CLUSTER OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED AREA...ESPECIALLY IN AND AROUND THE CITY OF CANYON. THERE HAVE BEEN SEVERAL REPORTS OF 4 TO AS MUCH AS 7 INCHES OF RAIN THAT HAS FALLEN IN AND AROUND CANYON...WITH EXTENSIVE FLOODING OCCURRING. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE TANGLEWOOD AND CANYON. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3479 10213 3481 10166 3510 10167 3512 10211 $$ ANDRADE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 7, 1:00 PM CDT, 56 minutes earlier.
Area forecast discussion, Sep 7, 1:00 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT FRI SEP 7 2007 .UPDATE... COLD FRONT IS THROUGH MOST OF THE TX PANHANDLE AND WILL SLOWLY SAG TO THE SOUTH THIS AFTERNOON. CONVECTION IS ALREADY INCREASING IN COVERAGE ACROSS THE AREA THIS AFTERNOON AND WITH FEW BREAKS IN THE CLOUDS...TEMPS HAVE HAD A DIFFICULT TIME REACHING 80 DEGREES IN MOST AREAS. MAX TEMPS WILL BE TWEAKED DOWN IN THE CENTRAL AND SOUTHEAST ZONES AND POPS WILL BE ALTERED A BIT. JOHNSON && .PREV DISCUSSION... /ISSUED 1246 PM CDT FRI SEP 7 2007/ AVIATION... SFC COLD FRONT WILL SLOWLY MOVE THRU SRN AND ERN TX PNHDL THIS AFTERNOON AND EVENING. PLENTY OF MOISTURE AVAILABLE TO WARRANT MORE SHOWERS AND TSTMS...ESPECIALLY S AND E OF KGUY AND KDHT...AND HAVE COMPOSED TAFS AS SUCH. LOW CONFIDENCE FCST BEYOND 00Z TONIGHT WITH RESPECT TO PRECIP AND CLOUD HEIGHTS...BUT DECIDED ON MVFR CIGS AT ALL TAF SITES LATE TONIGHT DUE TO MOISTURE LEVELS. ANDRADE PREV DISCUSSION... /ISSUED 1027 AM CDT FRI SEP 7 2007/ UPDATE... COLD FRONT CURRENTLY LOCATED FROM NEAR ADRIAN...TO STINNETT...TO SLAPOUT AND WILL CONTINUE A SLOW SOUTHWARD PROGRESSION. THE FRONT MAY HANG UP ACROSS THE SOUTHERN TX PANHANDLE THIS AFTERNOON WHICH WILL SERVE AS A FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT. PERSISTENT BAND OF SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT IS SLOWLY SHIFTING TO THE EAST THIS MORNING...BUT WILL CONTINUE TO PRODUCE LOCALLY HEAVY RAINFALL JUST NORTH OF THE I-40 CORRIDOR FOR THE NEXT FEW HOURS. THERE IS A BIT OF CLEARING ACROSS THE WESTERN TX PANHANDLE AND IF THIS PERSISTS INTO THE AFTERNOON HOURS...THERE MAY BE ENOUGH DESTABILIZATION TO SUPPORT SOME STRONG THUNDERSTORMS. 12Z KAMA SOUNDING SHOWS PWAT VALUES OF 1.7 INCHES...WHICH IS MORE THAN DOUBLE THE NORM FOR SEPT. CONVECTIVE TEMPS MAY BE A BIT TOO HIGH TO REACH...BUT WITH THE FRONTAL FORCING AND H7-H5 SHORTWAVE TROF TO OUR WEST...WE SHOULD STILL SEE ADDITIONAL CONVECTIVE DEVELOPMENT. POPS HAVE BEEN INCREASED IN THE EASTERN ZONES FOR TODAY AND TEMPS WERE TWEAKED DOWN A FEW DEGREES. I ALSO MADE SOME MODIFICATIONS TO THE SKY/DEWPOINT GRIDS TO REPRESENT THE CURRENT TRENDS. AN UPDATE TO THE FORECAST WILL BE ISSUED SHORTLY. JOHNSON PREV DISCUSSION... /ISSUED 637 AM CDT FRI SEP 7 2007/ AVIATION... WIND SHIFT EXPECTED AT ALL THREE TERMINALS AS FRONT SLOWLY MOVES SOUTH. EASTERLY SFC WINDS SHOULD DEVELOP BEHIND THE FRONT THIS AFTERNOON...WITH MOISTURE REMAINING IN PLACE. AS A RESULT...MODEST HEATING SHOULD ALLOW FOR DEVELOPMENT OF CU FIELD THIS MORNING. STORMS ARE ALSO EXPECTED TO GENERATE ALONG THE FRONT...ESPECIALLY THIS AFTERNOON. HIGHEST CHANCES WILL BE AT KAMA...WHICH WILL BE CLOSER TO THE FRONT LOCATION BY THIS AFTERNOON. STORMS WILL ALSO BE POSSIBLE ON THE HIGHER TERRAIN...THOUGH POSSIBLY FEWER IN COVERAGE. LOWERING CIGS THIS EVENING ARE ANTICIPATED AS MOIST AIRMASS REMAINS WITH CONTINUING SOUTHEASTERLY UPSLOPE FLOW. KRAMAR PREV DISCUSSION... /ISSUED 256 AM CDT FRI SEP 7 2007/ DISCUSSION... COLD FRONT LIES FROM EXTREME SOUTHWEST KANSAS INTO THE NORTHWEST CORNER OF THE OKLAHOMA PANHANDLE ON INTO NORTHEAST NEW MEXICO. THIS FRONT IS EXPECTED TO SLOWLY WORK ITS WAY SOUTHWARD DURING THE DAY. A FAIRLY DECENT AIR MASS CHANGE IS NOTED ACROSS THE FRONT. QUITE A BIT DRIER AIR IS NOTED BEHIND THE FRONT WITH JUICY AIR AHEAD OF IT. MOISTURE FROM HENRIETTE WILL REMAIN OVER THE PANHANDLES THROUGH TONIGHT. UPPER LEVEL DIVERGENCE IS NOTED ACROSS THE REGION AS JET STREAK IN ASSOCIATION WITH NORTHERN STREAM SYSTEM MOVES ACROSS SOUTHWEST KANSAS TODAY. WITH ALL OF THIS IN MIND WILL KEEP HIGH POPS GOING ACROSS MUCH OF THE SOUTHEAST HALF OF THE FORECAST AREA THROUGH TONIGHT. SOME HEAVY RAIN WILL BE POSSIBLE AS MOISTURE CONVERGENCE CONTINUES ALONG THE FRONT. HOWEVER...WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS POINT GIVEN THE AIRMASS MAY NOT RECOVER ENOUGH TO GET REALLY STRONG INSTABILITY GOING DUE TO THE EXTENSIVE CLOUD COVER. COLD FRONT WILL PULL UP STATIONARY JUST SOUTH OF THE TEXAS PANHANDLE OR IN THE FAR SOUTHEAST TEXAS PANHANDLE. EASTERLY LOW LEVEL MOIST FLOW BEHIND THE FRONT MAY BE ENOUGH TO SPARK MORE SHOWERS AND THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. WE MAY SEE A RELATIVE LULL IN THE RAIN ON SUNDAY...BUT MODELS CONTINUE TO SHOW SOME LOW LEVEL MOIST AND UPSLOPE FLOW COUPLED WITH A FEW MINOR SHORT WAVES MOVING THROUGH THE WEAK ZONAL FLOW ALOFT. SO WILL KEEP SOME LOW POPS GOING. BY LATE IN THE WEEKEND...THE UPPER LEVEL PATTERN BUCKLES AND A STRONG SHORT WAVE TROUGH DIVES SOUTHEAST FROM WESTERN CANADA INTO THE NORTHERN PLAINS. THIS SHORT WAVE SHOULD DRIVE A COLD FRONT THROUGH THE CWA ON MONDAY. MODELS ARE IN DISAGREEMENT ON HOW FAST THE FRONT WILL GET HERE...SO HAVE GONE WITH A COMPROMISE FOR NOW. AT ANY RATE...A NOTICEABLE CHANGE TO COOLER WEATHER WILL BE FELT BEHIND THIS FRONT. CHANCES OF RAIN WILL AGAIN INCREASE WITH THE FRONT...BUT THEN THE WEATHER SHOULD DRY OUT AS THE FRONT WILL TAKE MUCH OF THE LOW LEVEL MOISTURE WITH IT. AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 24/02
Hazardous weather outlook, Sep 7, 1:00 PM CDT, 56 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT FRI SEP 7 2007 OKZ001>003-TXZ001>020-081100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT FRI SEP 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... SCATTERED THUNDERSTORMS ARE EXPECTED TO GENERATE ALONG A SLOW MOVING COLD FRONT THIS AFTERNOON AND TONIGHT AS DAYTIME HEATING ACTS ON A TROPICAL AIRMASS IN PLACE OVER THE TEXAS AND OKLAHOMA PANHANDLES. A FEW OF THE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND MARGINALLY SEVERE HAIL POSSIBLE. IN ADDITION... LOCALLY HEAVY RAINFALL MAY OCCUR...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS SATURDAY THROUGH MONDAY NIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. ANY STORMS THAT FORM ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. HOWEVER...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGEST STORMS...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE LIMITED ACTIVATION LATER THIS AFTERNOON AND EVENING. ANDRADE
In the hours before
Local storm report, Sep 7, 10:53 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1053 AM CDT FRI SEP 07 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST 6 NE MCLEAN 35.29N 100.52W
09/06/2007 E60 MPH WHEELER TX PUBLIC
40 FOOT TELEVISION ANTENNA BLOWN DOWN
&&
SMBLocal storm report, Sep 7, 10:54 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1054 AM CDT FRI SEP 07 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 7 S MCLEAN 35.13N 100.60W
09/06/2007 E65 MPH DONLEY TX PUBLIC
8 INCH COTTONWOOD TREE LIMBS DOWN
&&
SMBLocal storm report, Sep 7, 1:15 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
115 PM CDT FRI SEP 07 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST MCLEAN 35.23N 100.60W
09/06/2007 M60 MPH GRAY TX BROADCAST MEDIA
0515 PM TSTM WND GST MCLEAN 35.23N 100.60W
09/06/2007 M65 MPH GRAY TX BROADCAST MEDIA
0515 PM TSTM WND GST 6 NE MCLEAN 35.29N 100.52W
09/06/2007 E60 MPH WHEELER TX PUBLIC
40 FOOT TELEVISION ANTENNA BLOWN DOWN
0519 PM TSTM WND GST MCLEAN 35.23N 100.60W
09/06/2007 M61 MPH GRAY TX BROADCAST MEDIA
MEDIA RELAYED SCHOOLNET REPORT FROM MCLEAN
0520 PM TSTM WND GST 1 E MCLEAN 35.23N 100.58W
09/06/2007 M67 MPH GRAY TX MESONET
58 KNOT GUST REPORTED BY WEST TEXAS MESONET
0520 PM TSTM WND GST MCLEAN 35.23N 100.60W
09/06/2007 E70 MPH GRAY TX EMERGENCY MNGR
2 INCH BRANCHES DOWN OVER WIDESPREAD AREA
0520 PM TSTM WND GST 7 S MCLEAN 35.13N 100.60W
09/06/2007 E65 MPH DONLEY TX PUBLIC
8 INCH COTTONWOOD TREE LIMBS DOWN
0522 PM TSTM WND GST MCLEAN 35.23N 100.60W
09/06/2007 E60 MPH GRAY TX CO-OP OBSERVER
UNSECURED ITEMS BLOWN AWAY
&&
ERAThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 2:57 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 63 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.